Childhood Diseases

Question
Posted by: Madz | 2008/07/23

Q.

14Mnth Old Constipated

Him my baby has been put on Lanzor for 6 mnths. Her poo is hard, although she is drinking lots of water, eating pears and avoiding bananas. Can the lanzor be causing this. She has a allergy that is causing the reflux.

Expert's Reply

A.

Paediatrician

Lanzor can certainly cause constipation in children. You need to speak to your doctor about an alternative to this medicine such as Zantac.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.